# SDR DALA2017101207450

- Difficulty date: October 12, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE INTERCOSTAL BETWEEN BS 617 - 636, BL 0 (CEILING AREA) IN THE FWD CARGO BAY.  THE INTERCOSTAL WAS REPAIRED IAW SRM 53-00-00-2R-1, 51-41-02, AND 51-41-05.
